Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking Adderall. Changed dosage ,increased exercise ,pulse gone up. Is it normal?

I have been taking Adderall for several months and it is just recently that my pulse has gone up. I just changed the dosage around a bit from taking 20mg XR in the morning and 15mg IR in the afternoon, to taking 25mg XR in the morning and 10mg IR in the afternoon. I have also increased my exercise regime from 4 days to 5 days. Normally, my pulse has been between 76-80 on or off the adderall. Now, it is between 85 and 95. Do you think I just need to adjust to my new medication switch? I m not taking any more than I was before, just at different times.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Hello knfleshe
Welcome to HCM
Adderall is a stimulant drug and its an amphetamine. It increases heart rate and over all cardiac output. So the increase in heart rate in you is due to increase in dose in morning as previously you were taking 20mg extended release which is long acting and now its 25mg, so due to this dose adjustment HR has increased. As immediate release dose has nothing to do much because its short acting only and its decrease just will not affect much.
Hope I solved your query.
Thanks Take care
Answered: Sat, 23 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor